# SDR YENA2021041300227

- Difficulty date: April 2, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N981JT
- Make and model: Airbus A321-231
- Aircraft serial: 7692
- Aircraft time: 15,363 hours, 2,999 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M15110
- Condition: Mismanufactured
- Location: Fwd Galley
- Part time: 16,073 hours, 3,119 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, IMPROPERLY PACKED SLIDE RAFT ON DOOR 831 AT FWD GALLEY AREA.  REMOVED ESCAPE SLIDE RAFT P/N D30664-709, S/N M15110 IAW AMM 25-62-44-000-012-A AND INSTALLED SERVICEABLE ESCAPE SLIDE RAFT P/N D30664-709, S/N A9181RP IAW AMM 25-62-44-400-007-A
